Alert archive / Oregon / High Wind Warnings in 2015
High Wind Warning 5, NWS Pendleton, OR
NWS Pendleton, OR issued this high wind warning at Nov 18, 2015, 4:23 AM PST for 11 counties in Oregon; 5 counties in Washington. It was in force for 96 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 18, 2015, 4:23 AM PST (12:23 UTC)
- Expired
- Nov 18, 2015, 5:59 AM PST
- In force
- 96 min
- Issued by
- NWS Pendleton, OR
Counties Crook County, OR, Deschutes County, OR, Gilliam County, OR, Jefferson County, OR, Morrow County, OR, Sherman County, OR, Umatilla County, OR, Union County, OR, Wallowa County, OR, Wasco County, OR, Wheeler County, OR, Benton County, WA, Columbia County, WA, Franklin County, WA, Klickitat County, WA, Walla Walla County, WA
The radar
The Pendleton radar (KPDT), 68 km from the middle of the area, began a volume at 12:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Salem/Mcnary, OR (KSLE), launched 12:00Z, 0.4 hours before the alert went out and 270 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1196 m above ground
- 0-6 km bulk shear
- 81 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
372 WWUS76 KPDT 181223 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 423 AM PST WED NOV 18 2015 COLDER AIR WILL CONTINUE TO FILTER INTO THE REGION BEHIND A STRONG COLD FRONT THAT MOVED THROUGH LAST EVENING ORZ509>511-181700- /O.EXP.KPDT.HW.W.0004.000000T0000Z-151118T1200Z/ /O.NEW.KPDT.HW.W.0005.151118T1223Z-151118T1700Z/ EAST SLOPES OF THE OREGON CASCADES-NORTH CENTRAL OREGON- CENTRAL OREGON- INCLUDING THE CITIES OF...LA PINE...SUNRIVER...DUFUR...MAUPIN... MADRAS...PRINEVILLE...REDMOND 423 AM PST WED NOV 18 2015 ...HIGH WIND WARNING IN EFFECT UNTIL 9 AM PST THIS MORNING... THE HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. * WINDS...WEST 25 TO 35 WITH GUSTS TO 60 MPH. * TIMING...WINDS WILL BE SLOWLY DECREASING THIS MORNING. * IMPACTS....NUMEROUS DOWNED TREES AND POWER LINES WILL RESULT IN POWER OUTAGES. LOOSE OBJECTS MAY BECOME AIRBORNE. DRIVING WILL BE DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ ORZ044-507-508-WAZ028-029-181700- /O.EXP.KPDT.HW.W.0004.000000T0000Z-151118T1200Z/ /O.NEW.KPDT.HW.W.0005.151118T1223Z-151118T1700Z/ LOWER COLUMBIA BASIN OF OREGON- FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITIES OF...BOARDMAN...HERMISTON...IONE... PENDLETON...PILOT ROCK...HEPPNER...CONDON...FOSSIL...CONNELL... PROSSER...TRI-CITIES...DAYTON...WAITSBURG...WALLA WALLA 423 AM PST WED NOV 18 2015 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... THE HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 60 MPH. * TIMING...WINDS WILL BE SLOWLY DECREASING THIS MORNING. * IMPACTS....NUMEROUS DOWNED TREES AND POWER LINES WILL RESULT IN POWER OUTAGES. LOOSE OBJECTS MAY BECOME AIRBORNE. DRIVING WILL BE DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. LOCAL BLOWING DUST WILL BE POSSIBLE. GENERALLY ONLY PATCHY BLOWING DUST IS EXPECTED...BUT LOCAL AREAS OF BLOWING DUST MAY OCCUR AND WILL CAUSE REDUCED VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ ORZ502-WAZ030-181700- /O.EXP.KPDT.HW.W.0004.000000T0000Z-151118T1200Z/ /O.NEW.KPDT.HW.W.0005.151118T1223Z-151118T1700Z/ NORTHERN BLUE MOUNTAINS OF OREGON- NORTHWEST BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITIES OF...MEACHAM...TOLLGATE... SKI BLUEWOOD RESORT 423 AM PST WED NOV 18 2015 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... THE HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. * WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * TIMING...WINDS WILL SLOWLY DECREASE THIS MORNING. * IMPACTS....NUMEROUS DOWNED TREES AND POWER LINES WILL RESULT IN POWER OUTAGES. LOOSE OBJECTS MAY BECOME AIRBORNE. DRIVING WILL BE DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ ORZ050-181700- /O.EXP.KPDT.HW.W.0004.000000T0000Z-151118T1200Z/ /O.NEW.KPDT.HW.W.0005.151118T1223Z-151118T1700Z/ WALLOWA COUNTY- INCLUDING THE CITIES OF...ENTERPRISE...JOSEPH...WALLOWA 423 AM PST WED NOV 18 2015 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 9 AM PST THIS MORNING. * WINDS...WEST 25 TO 35 MPH WITH GUSTS UP TO 60 MPH. * TIMING...WINDS WILL BE SLOWLY DECREASING THIS MORNING. * IMPACTS.....NUMEROUS DOWNED TREES AND POWER LINES WILL RESULT IN POWER OUTAGES. LOOSE OBJECTS MAY BECOME AIRBORNE. DRIVING WILL BE DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ WAZ027-520-521-181330- /O.EXP.KPDT.HW.W.0004.000000T0000Z-151118T1200Z/ YAKIMA VALLEY-EAST SLOPES OF THE WASHINGTON CASCADES- SIMCOE HIGHLANDS- INCLUDING THE CITIES OF...NACHES...SUNNYSIDE...TOPPENISH... YAKIMA...APPLETON...CLE ELUM...CLIFFDELL...GOLDENDALE...BICKLETON 423 AM PST WED NOV 18 2015 ...HIGH WIND WARNING HAS EXPIRED... HIGH WINDS HAVE DIMINISHED TO BELOW WARNING OR ADVISORY SPEEDS. THEREFORE THE HIGH WIND WARNING HAS EXPIRED. $$ ORZ041-049-WAZ024-026-181330- /O.EXP.KPDT.WI.Y.0032.000000T0000Z-151118T1200Z/ EAST COLUMBIA RIVER GORGE OF OREGON-GRANDE RONDE VALLEY- EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY- INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...COVE...ELGIN... LA GRANDE...WHITE SALMON...ELLENSBURG...THORP 423 AM PST WED NOV 18 2015 ...WIND ADVISORY HAS EXPIRED... HIGH WINDS HAVE DIMINISHED TO BELOW WARNING OR ADVISORY SPEEDS. THEREFORE THE HIGH WIND WARNING HAS EXPIRED. $$
2 follow-up statements
667 WWUS76 KPDT 181255 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 455 AM PST WED NOV 18 2015 COLDER AIR WILL CONTINUE TO FILTER INTO THE REGION BEHIND A STRONG COLD FRONT THAT MOVED THROUGH LAST EVENING ORZ044-WAZ028-181400- /O.CAN.KPDT.HW.W.0005.000000T0000Z-151118T1700Z/ LOWER COLUMBIA BASIN OF OREGON-LOWER COLUMBIA BASIN OF WASHINGTON- 455 AM PST WED NOV 18 2015 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE HIGH WIND WARNING IS CANCELLED. WINDS HAVE DIMINISHED BELOW HIGH WIND WARNING OR ADVISORY CRITERIA. THEREFORE THE HIGH WIND WARNING HAS BEEN CANCELLED. $$ ORZ509>511-181700- /O.CON.KPDT.HW.W.0005.000000T0000Z-151118T1700Z/ EAST SLOPES OF THE OREGON CASCADES-NORTH CENTRAL OREGON- CENTRAL OREGON- INCLUDING THE CITIES OF...LA PINE...SUNRIVER...DUFUR...MAUPIN... MADRAS...PRINEVILLE...REDMOND 455 AM PST WED NOV 18 2015 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... * WINDS...WEST 25 TO 35 MPH WITH GUSTS UP TO 60 MPH. * TIMING...WINDS WILL BE SLOWLY DECREASING THIS MORNING. * IMPACTS....NUMEROUS DOWNED TREES AND POWER LINES WILL RESULT IN POWER OUTAGES. LOOSE OBJECTS MAY BECOME AIRBORNE. DRIVING WILL BE DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ ORZ507-508-WAZ029-181700- /O.CON.KPDT.HW.W.0005.000000T0000Z-151118T1700Z/ FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITIES OF...PENDLETON...PILOT ROCK...HEPPNER... CONDON...FOSSIL...DAYTON...WAITSBURG...WALLA WALLA 455 AM PST WED NOV 18 2015 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... * WINDS...SOUTHWEST 30 TO 40 MPH WITH GUSTS UP TO 60 MPH. * TIMING...WINDS WILL BE SLOWLY DECREASING THIS MORNING. * IMPACTS....NUMEROUS DOWNED TREES AND POWER LINES WILL RESULT IN POWER OUTAGES. LOOSE OBJECTS MAY BECOME AIRBORNE. DRIVING WILL BE DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. LOCAL BLOWING DUST WILL BE POSSIBLE. GENERALLY ONLY PATCHY BLOWING DUST IS EXPECTED...BUT LOCAL AREAS OF BLOWING DUST MAY OCCUR AND WILL CAUSE REDUCED VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ ORZ502-WAZ030-181700- /O.CON.KPDT.HW.W.0005.000000T0000Z-151118T1700Z/ NORTHERN BLUE MOUNTAINS OF OREGON- NORTHWEST BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITIES OF...MEACHAM...TOLLGATE... SKI BLUEWOOD RESORT 455 AM PST WED NOV 18 2015 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... * WINDS...WEST 25 TO 35 MPH WITH GUSTS UP TO 60 MPH. * TIMING...WINDS WILL SLOWLY DECREASE THIS MORNING. * IMPACTS....NUMEROUS DOWNED TREES AND POWER LINES WILL RESULT IN POWER OUTAGES. LOOSE OBJECTS MAY BECOME AIRBORNE. DRIVING WILL BE DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ ORZ050-181700- /O.CON.KPDT.HW.W.0005.000000T0000Z-151118T1700Z/ WALLOWA COUNTY- INCLUDING THE CITIES OF...ENTERPRISE...JOSEPH...WALLOWA 455 AM PST WED NOV 18 2015 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... * WINDS...WEST 25 TO 35 MPH WITH GUSTS UP TO 60 MPH. * TIMING...WINDS WILL BE SLOWLY DECREASING THIS MORNING. * IMPACTS.....NUMEROUS DOWNED TREES AND POWER LINES WILL RESULT IN POWER OUTAGES. LOOSE OBJECTS MAY BECOME AIRBORNE. DRIVING WILL BE DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
859 WWUS76 KPDT 181359 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 559 AM PST WED NOV 18 2015 ORZ050-502-507>511-WAZ029-030-181500- /O.CAN.KPDT.HW.W.0005.000000T0000Z-151118T1700Z/ WALLOWA COUNTY-NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- EAST SLOPES OF THE OREGON CASCADES-NORTH CENTRAL OREGON- CENTRAL OREGON-FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- NORTHWEST BLUE MOUNTAINS OF WASHINGTON- 559 AM PST WED NOV 18 2015 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE HIGH WIND WARNING. THE WINDS HAVE DIMINISHED TO BELOW WARNING OR ADVISORY CRITERIA FOR ALL AREAS AND THEREFORE THE REMAINING HIGH WIND WARNINGS HAVE BEEN CANCELLED. IT WILL REMIAN BREEZY TO WINDY THROUGH THIS MORNING WITH THE WINDS GRADUALLY DIMINISHING THROUGH THE DAY. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this high wind warning went out at Nov 18, 3:00 AM PST, 1 hour 23 minutes earlier.
Area forecast discussion, Nov 18, 3:00 AM PST, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
300 AM PST WED NOV 18 2015
.SHORT TERM...TODAY THROUGH FRIDAY...A STRONG COLD FRONT THAT HAS
MOVED ACROSS THE CWA LAST EVENING HAS MOVED EAST AND BROUGHT WITH IT
THE PRECIPITATION ASSOCIATED WITH IT. IN IT'S WAKE THERE ARE JUST A
FEW LIGHT SHOWERS OVER THE MOUNTAINS. EXPECT CONTINUED IMPROVEMENT
THROUGH TODAY. WINDS ARE ALSO DECREASING AS THE FRONT MOVES FARTHER
AWAY TO THE EAST. HOWEVER IT IS STILL BREEZY TO WINDY IN MANY
LOCATIONS...IF NOT MOST LOCATIONS. EXPECTED A GRADUAL DECREASE IN
WIND TODAY AS WELL...BUT IT WILL STILL BE BREEZY TO LOCALLY
WINDY...ESPECIALLY ON EXPOSED RIDGE TOPS AND OPEN AREAS SUCH AS THE
LOWER COLUMBIA BASIN AND ADJACENT VALLEYS. MOISTURE WITH THE NEXT
SYSTEM WILL MOVE INTO THE REGION TONIGHT AND THURSDAY OVER THE TOP
OF A FLAT RIDGE IN A FAST NORTHWEST FLOW ALOFT. THIS WILL BRING MORE
RAIN AND HIGHER MOUNTAIN SNOW TO THE FORECAST AREA FOR TONIGHT AND
THURSDAY. SNOW LEVELS WILL START OFF LOW ENOUGH FOR SOME SNOW IN THE
HIGHER MOUNTAINS...BUT WITH ONLY LIGHT ACCUMULATIONS BEFORE CHANGING
TO RAIN...ESPECIALLY SOUTHERN PORTIONS OF THE CWA. WILL SEE
IMPROVEMENT AGAIN ON FRIDAY AS THE MOISTURE PUSHES OFF TO THE EAST-
SOUTHEAST ON FRIDAY WITH A COOL NORTHWEST FLOW ALOFT IN IT'S WAKE.
TEMPERATURES TODAY WILL BE SLIGHTLY ABOVE NORMAL BUT THEN SLIGHTLY
BELOW NORMAL ON THURSDAY AND FRIDAY. THE YAKIMA RIVER WILL CONTINUED
HAVE MINOR FLOODING DUE TO HEAVY RAINFALL FROM THE LAST 24 TO 48
HOURS. WILL LET THE HIGH WIND WARNINGS AND WIND ADVISORIES EXPIRE AT
4 AM AS SCHEDULED AS WINDS CONTINUE TO DECREASE...EXCEPT FOR THE
NORTHERN BLUES...THE BLUE MOUNTAIN FOOTHILLS OF OREGON...CENTRAL AND
NORTH CENTRAL OREGON...AND WALLOWA COUNTY WHICH WILL BE EXTENDED
UNTIL 9 AM AS STRONG WINDS CONTINUE IN THOSE AREAS. 88
.LONG TERM...FRIDAY NIGHT THROUGH TUESDAY...REGION WILL BE UNDER THE
INFLUENCE OF A MID/UPPER LEVEL RIDGE OF HIGH WITH ASSOCIATED SINKING
AIR MOTION PRODUCING DRY CONDITIONS THROUGH MONDAY. MONDAY NIGHT AND
TUESDAY MODELS INDICATE A DIGGING MID/UPPER LEVEL LONG WAVE TROUGH
OFFSHORE. HOWEVER, THE GFS SOLUTION IS MUCH MORE PROGRESSIVE BY
TAKING THE TROUGH INLAND ON MONDAY AND SPREADING A CHANCE OF
PRECIPITATION INTO FORECAST AREA BY DAYBREAK ON MONDAY, WHEREAS THE
ECMWF 00Z RUN INDICATES THAT THE TROUGH DIGS CONSIDERABLE MORE
SOUTHWARD AROUND 130-140W AND THUS REMAIN WELL OFFSHORE THROUGH
MONDAY AFTERNOON THUS PREVENTING PRECIPITATION ON THE EASTERN FLANK OF
THE TROUGH FROM REACHING THE COAST ON MONDAY RESULTING IN A DRY DAY
ACROSS FORECAST AREA. BOTH MODELS INDICATE PRECIPITATION OVER
FORECAST AREA MONDAY NIGHT. AS SUCH GIVEN POOR AGREEMENT
BETWEEN THE GFS AND ECMWF 00Z RUNS, MY CONFIDENCE IN THE POP FORECAST
FOR MONDAY IS NOT VERY HIGH AND I THEREFORE DECIDED TO KEEP A DRY
FORECAST FOR THE INTERIOR PACIFIC NORTHWEST REGION THROUGH MONDAY
AFTERNOON. MODELS COME INTO BETTER AGREEMENT OVERALL FOR MONDAY
NIGHT AND TUESDAY SINCE THEY BOTH SHOW THE MID/UPPER LONG WAVE
TROUGH CONTINUING OVER FORECAST AREA THROUGH TUESDAY AFTERNOON FOR
POPS BECOMING SLIGHT CHANCE MONDAY NIGHT AND THEN INCREASING POPS
TUESDAY. SNOW LEVELS ON TUESDAY WILL BE BETWEEN 3500 TO 4500 FEET.
POLAN
&&
.PREVIOUS AVIATION FORECAST...06Z TAFS. WINDS WILL CONTINUE TO BE
THE MAIN IMPACT FOR SEVERAL MORE HOURS WITH 20-45KT WESTERLY WINDS.
THESE WILL SLOWLY DIMINISH OVERNIGHT. ISOLATED SHOWERS POSSIBLE
OVERNIGHT. SCT-BKN 040-070 WEDNESDAY WITH WINDS 10-20KT.
&&
.PRELIMINARY POINT TEMPS/POPS...
PDT 51 35 43 30 / 10 40 90 20
ALW 53 40 47 31 / 10 40 70 20
PSC 51 36 45 28 / 10 30 60 10
YKM 51 32 44 25 / 10 40 50 10
HRI 52 37 46 26 / 10 40 80 10
ELN 47 32 38 22 / 10 30 40 10
RDM 47 32 47 23 / 10 60 90 50
LGD 40 34 37 30 / 20 40 80 40
GCD 45 33 43 26 / 30 60 80 50
DLS 53 38 46 34 / 10 60 80 10
&&
.PDT WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WARNING UNTIL 9 AM PST THIS MORNING FOR ORZ044-050-502-
507>511.
WIND ADVISORY UNTIL 4 AM PST EARLY THIS MORNING FOR ORZ041-049.
WA...HIGH WIND WARNING UNTIL 9 AM PST THIS MORNING FOR WAZ028>030.
WIND ADVISORY UNTIL 4 AM PST EARLY THIS MORNING FOR WAZ024-026.
HIGH WIND WARNING UNTIL 4 AM PST EARLY THIS MORNING FOR WAZ027-
520-521.
&&
FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON
88/99/99The office that day
Everything else NWS Pendleton, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 18, 2:47 PM PST | Winter Weather Advisory | PDT | Crook, Deschutes, Gilliam, Grant, Jefferson, Morrow and 4 more | 30 hr |
| Nov 17, 7:48 PM PST | Areal Flood Warning | PDT | Kittitas | 24 hr |
| Nov 17, 10:10 PM PST | River Flood Warning | PDT | Kittitas | 12 hr |
Nearby
High Wind Warnings in Oregon, 2015High Wind Warnings in Washington, 2015Every high wind warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.